# SDR COOSDR02178

- Difficulty date: July 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 6559947501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, NR 2 CARGO DOOR - FORWARD AND AFT LOWER CORNER (SEAL DEPRESSOR) CRACKED.
